# SDR SWIA200616379

- Difficulty date: March 3, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 4,467 hours, 3,919 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815904
- Part serial: 1KHJH
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMP 2 AND FD 2 INOP.  REPLACED NR 2 FCC.  OPERATIONAL CHECK GOOD IAW CRJ 200 MM 22-12-14.
